# SDR CALA2024060401698

- Difficulty date: May 22, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,439 hours, 25,497 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 113N167934
- Condition: Cracked
- Location: Rt Nr 8 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 171415-0500-0009. GENERATING ITEM: 171415- 0500-0001. RT WING TE TRANSITION WIGGLE PLATE CRACKED. LOCATED JUST I/B OF #8 SPOILER. TAG# 34152 REMOVED OLD AND INSTALLED NEW WIGGLE PLATE IAW BH757-200 SRM 51-40-02.
